# SDR ARWA9606065

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Cutout
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR IN FORWARD LOWER CARGO COMPARTMENT DOOR CUTOUT, FORWARD CORNER, AT STA 280.  REPAIRED FORWARD LOWER CORNER PER DC-8 SRM 53-2-0, FIG 22, CLEANED AND TREATED AREA PER DC-8 SRM 51-1-8.
